# SDR UALA2011040401598

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 37,062 hours, 14,845 cycles
- Engine: Iae V2522A5
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: C12850AC02
- Part serial: 126
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FCU VERTICAL SPEED AND FLIGHT PATH ANGLE CONTROL INOP.  CAN ONLY SELECT ZERO VSI.  REPLACED FCU PER MM, OPS CHECKED PER MM. OPS CHECKS GOOD.  ALSO ACCOMPLISHED OPS TEST OF AFS PER MM AND LAND CAT III CAPABILITY PER MM, ALL TESTS CHECK GOOD.
